Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 6, Pages 943–947 (Mi mz2664)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Poincare Theorem for Difference Equations

V. I. Buslaev, S. F. Buslaeva

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm2664

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:6, 877–882

Bibliographic databases:

Received: 07.04.2005

Citation: V. I. Buslaev, S. F. Buslaeva, “Poincare Theorem for Difference Equations”, Mat. Zametki, 78:6 (2005), 943–947; Math. Notes, 78:6 (2005), 877–882

Citation in format AMSBIB
\Bibitem{BusBus05}
\by V.~I.~Buslaev, S.~F.~Buslaeva
\paper Poincare Theorem for Difference Equations
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 6
\pages 943--947
\mathnet{http://mi.mathnet.ru/mz2664}
\crossref{https://doi.org/10.4213/mzm2664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249044}
\zmath{https://zbmath.org/?q=an:1108.39015}
\elib{https://elibrary.ru/item.asp?id=9155918}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 6
\pages 877--882
\crossref{https://doi.org/10.1007/s11006-005-0193-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28744451264}


Linking options:
  • http://mi.mathnet.ru/eng/mz2664
  • https://doi.org/10.4213/mzm2664
  • http://mi.mathnet.ru/eng/mz/v78/i6/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shi Shiliang, Song Yi, He Liwen, Zhu Chuanqu, “Determination of Chaotic Characteristics of Gas Gush Based on Time Series in Excavation Working Face of Coal Mine”, Progress in Safety Science and Technology, Vol 6, Pts a and B, PROG. SAFETY SCI. TECH., 6, eds. Huang P., Wang Y., Li S., Zheng C., Mao ZH., Science Press Usa Inc, 2006, 1695–1699  isi
    2. Mezzarobba M., Salvy B., “Effective bounds for P-recursive sequences”, J. Symbolic Comput., 45:10 (2010), 1075–1096  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. He Liwen, Song Yi, Shi Shiliang, Liu Zhengcai, “Analysis on Nonlinear Dynamics Phenomena in Gas Calamity Process”, Progress in Safety Science and Technology, Vol. VIII, Pts a and B, PROG. SAFETY SCI. TECH., 8, no. Part a,, eds. Li S., Wang W., An Y., Science Press Beijing, 2010, 1605–1612  isi
    4. Costin O., Donninger R., Glogic I., Huang M., “On the Stability of Self-Similar Solutions to Nonlinear Wave Equations”, Commun. Math. Phys., 343:1 (2016), 299–310  crossref  mathscinet  zmath  isi  elib  scopus
    5. Costin O., Donninger R., Glogic I., “Mode Stability of Self-Similar Wave Maps in Higher Dimensions”, Commun. Math. Phys., 351:3 (2017), 959–972  crossref  mathscinet  zmath  isi  scopus
    6. Yan W., “Nonlinear Stability of Explicit Self-Similar Solutions For the Timelike Extremal Hypersurfaces in R1+3”, Calc. Var. Partial Differ. Equ., 59:4 (2020), 124  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:384
    Full text:197
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021